RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Khatamov, Nosirzhon Muidinovich

Statistics Math-Net.Ru
Total publications: 3
Scientific articles: 3

Number of views:
This page:123
Abstract pages:552
Full texts:188
References:64
E-mail:

http://www.mathnet.ru/eng/person90216
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2015
1. N. M. Khatamov, G. T. Madgoziev, “Gibbs measures for a generalized Potts model with the interaction radius two on a Cayley tree”, TMF, 183:3 (2015),  450–459  mathnet  mathscinet  elib; Theoret. and Math. Phys., 183:3 (2015), 836–845  isi  scopus
2014
2. N. M. Khatamov, “Nonuniqueness of a Gibbs measure for the Ising ball model”, TMF, 180:3 (2014),  318–328  mathnet  mathscinet  elib; Theoret. and Math. Phys., 180:3 (2014), 1030–1039  isi  scopus
3. N. M. Khatamov, “New classes of ground states for the Potts model with random competing interactions on a Cayley tree”, TMF, 180:1 (2014),  86–93  mathnet  mathscinet  elib; Theoret. and Math. Phys., 180:1 (2014), 827–834  isi  scopus

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020